| Catalog Number |
PHY1515Q |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Incontinence (1928); Pain (1994); Burning Sensation (2146); Obstruction/Occlusion (2422); Abdominal Distention (2601); Constipation (3274); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date sent to the fda: 08/01/2023.H6: appropriate term / code not available (e2402) utilized to capture unable to defecate.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported by an attorney that the patient underwent a hernia repair surgery on (b)(6) 2015 and mesh was implanted.It was reported the patient continues to experience pain, burning, bloating, constipation, incontinence, obstruction in bowel and ureter, and unable to defecate.No additional information was reported.